# SDR A6WA202211268391

- Difficulty date: November 26, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 44,057 hours, 41,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R140022
- Part serial: SBRJ623
- Condition: Chafed
- Location: Rt Wing Te Flap
- Part time: 44,057 hours, 41,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP THE FLAP VANE CHAFING ON THE TOP INBOAD TRAILING EDGE.  ACFT REMOVED FROM SERVICE.   REPAIRED THE RT WING INBOARD FLAP VANE REF REO 601R-57-52-2469 REV-.
